skip to main content
Refinado por: Nome da Publicação: Electronic Journal of Combinatorics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Minimal weight in union-closed families

Falgas-Ravry, Victor

The Electronic Journal of Combinatorics, 2011, Vol.18(1), pp.P95 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Maximal clades in random binary search trees

Janson, Svante

The Electronic Journal of Combinatorics, 2015, Vol.22(1) [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Equidistributed Statistics on Matchings and Permutations

Eriksen, Niklas ; Sjöstrand, Jonas

The Electronic Journal of Combinatorics, 2014, Vol.21(4) [Periódico revisado por pares]

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Schur polynomials, banded Toeplitz matrices and Widom's formula

Alexandersson, Per

The Electronic Journal of Combinatorics, 2012, Vol.19(4), pp.P22 [Periódico revisado por pares]

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Subgraphs with large minimum ℓ-degree in hypergraphs where almost all ℓ-degrees are large

Falgas-Ravry, Victor ; Lo, Allan

The Electronic Journal of Combinatorics, 2018, Vol.25(2) [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Permutations destroying arithmetic progressions in finite cyclic groups

Hegarty, Peter ; Martinsson, Anders

The Electronic Journal of Combinatorics, 2015, Vol.22(4) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Random subcube intersection graphs I: cliques and covering

Falgas-Ravry, Victor ; Markström, Klas

The Electronic Journal of Combinatorics, 2016, Vol.23(3) [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Turan H-densities for 3-graphs

Ravry, Victor Falgas ; Vaughan, Emil R.

The Electronic Journal of Combinatorics, 2012, Vol.19(3), pp.P40 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

New proofs of determinant evaluations related to plane partitions

Rosengren, Hjalmar

Electronic Journal of Combinatorics, 2012, Vol.19(4) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Equidistributions of mahonian statistics over pattern avoiding permutations

Amini, Nima

The Electronic Journal of Combinatorics, 2018, Vol.25(1) [Periódico revisado por pares]

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2011  (2)
  2. 2011Até2012  (5)
  3. 2013Até2014  (2)
  4. 2015Até2017  (4)
  5. Após 2017  (4)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.